Change search
ReferencesLink to record
Permanent link

Direct link
Higher Sobolev regularity for the fractional p-Laplace equation in the superquadratic case
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0003-4309-9242
2017 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 304, 300-354 p.Article in journal (Refereed) Published
Abstract [en]

We prove that for p≥2, solutions of equations modeled by the fractional p-Laplacian improve their regularity on the scale of fractional Sobolev spaces. Moreover, under certain precise conditions, they are in Wloc 1,p and their gradients are in a fractional Sobolev space as well. The relevant estimates are stable as the fractional order of differentiation s reaches 1. © 2016 Elsevier Inc.

Place, publisher, year, edition, pages
Elsevier, 2017. Vol. 304, 300-354 p.
Keyword [en]
Besov regularity, Fractional p-Laplacian, Nonlocal elliptic equations
National Category
URN: urn:nbn:se:kth:diva-195119DOI: 10.1016/j.aim.2016.03.039ScopusID: 2-s2.0-84986900072OAI: diva2:1048300

Correspondence Address: Brasco, L.; Dipartimento di Matematica e Informatica, Università degli Studi di Ferrara, Via Machiavelli 35, Italy; email: QC 20161121

Available from: 2016-11-21 Created: 2016-11-02 Last updated: 2016-11-21Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Lindgren, Erik
By organisation
Mathematics (Div.)
In the same journal
Advances in Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link